# SDR UHLA2015031200194

- Difficulty date: March 12, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 29,069 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT CARGO DOOR ENTRY SILL PLATE HAS CORROSION FWD HALF.  R & R AFT CARGO DOOR CUTOUT LWR FWD SILL PLATE WEB IAW SRM 51-40-02, 51-43-01, 51-43-02, PN 170-8070-001.
